Polynomial expansion

Abhyankar, Shreeram S. (1998) Polynomial expansion Proceedings of the American Mathematical Society, 126 (6). pp. 1583-1596. ISSN 0002-9939

PDF - Publisher Version

Official URL: http://www.ams.org/journals/proc/1998-126-06/S0002...

Related URL: http://dx.doi.org/10.1090/S0002-9939-98-04183-5


The idea of initial form is refined into the concept of polyform. This can be used to streamline desingularization.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:92
Deposited On:17 Sep 2010 07:00
Last Modified:16 May 2016 11:22

Repository Staff Only: item control page